# SDR GLBA20030570

- Difficulty date: February 24, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 17,541 hours, 21,455 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR CAME ON,R&R AIRSTAIR DOOR FWD LATCH HANDLE SWITCH PN V3-10108 OPS CK GOOD
